I'm at the end of my rope with my pain killer addiction. I have to get clean. I've been through withdrawls before and I'm aware of what I'm in for only this time I imagine it will be worse. My question is this. Is there any health risk if I cold turkey off 50 10mg percocet/ day. I know this is a high amount and to be honest I'm worried that I could die from a cold turkey withdrawl at that amount. Is that possible? Should I seek medical advice? I'm so lost I don't know what to do. Thanks in advance for your thoughts.
definitely check with a doctor and have him/her run a liver panel. Its a lot for the liver to take. Besides the knowledge of what is going on with the liver, they will be able to provide some other meds to help with withdrawals. All my best... hang in there!
i am not a doctor.....
but that is an extremely high amount. cant be good for the liver. i would definelty do what cleanguy says and see a doctor. but you cant go in there and say you take 5 or 6 a day. tell them the truth.
when i wanted to quit one time i went to my doc and told him what i was doing and told him i was also buying them off the street. he was very understanding. and he said what you are doing is illegal so i am writing this up as a check up. i was assuming he could get in trouble if he wrote that in my records. but he did help me thru my wds.
sorry for the ramble but YES...SEE A DOCTOR.
There is no health risk to going cold turkey from opiates I went cold turkey a few times from 500-600 mg oxy a day. You feel like you are going to die but its not going to harm you. Now on the other hand taking that much Tylenol a day is DESTROYING your liver and I said it on another post similar to this that I worry more about someone taking a ginormous amount of Tylenol everyday more than the actual narcotic. I would def says need to talk to a doctor and get their help and also ask them to check your liver because like I said that much Tylenol is DEVESTATING to your liver.
Everyone. Thanks for your advice. I should have been clearer on my previous post. I was taking 500mg oxicodone (combo percocet/roxi). Never more than 25 perc so I wasnt quite as bad to my liver as it sounded. Anyhow, I went to a trusted family doctor and came clean. He refered me to a board certified psychiatrist with focus on addiction who also runs a Suboxone program. The same doctor can help with the addiction and my anxiety/depression issues. I had my first meeting today and i feel good about life for the first time in forever. I have a physical next week with a well thought of internist to check on everything else. Hopefully all is well health wise but we'll see. I'm committed to being clean. Damn the odds right.
We've got you the past couple of years and if we can upset Bama, we'll be in the BCS title game. Not an easy task but Bama has proven to be a little more human lately. Just when you thought the SEC dominance may end, here we sit with 3 of the top 4 and another BCS title birth.
Pls be careful. Suboxone is more addictive than other opiates. It's a miracle detox drug, but a monster maintenance drug (don't takemloner than 3 weeks). I detoxed off both. Please google my Dr. Steven Scanlan and Suboxone to pull up articles or videos of him discussing it.....most Suboxone doctors don't know or embrace the truth. Hugs, Marie
Oh, I live in the metro Atlanta area. Hubby and kids are BIG DAYS FANS.
The doctor I mentioned is in West Palm Beach,FL. There is one doctor in Atlanta listed on the site benzo docs" that may understand all addiction detoxes. I am not sure. He is at Peachford. In my opinion what would be amazing is to find a doctor that will change u to Suboxone for only 3 weeks or less or taper u from straight from opiates------while treating your withdrawal symptoms. Feel free to private message me if u want/need to. Hugs, Marie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.